# SDR ASOA97019

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120023
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1153P001301
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

EN ROUTE ILM-ATL, RIGHT ENGINE OIL PRESSURE LIGHT ON MAP CAME ON.  OIL PRESSURE GAUGE SHOWED ADEQUATE PRESSURE.  CREW DECLARED AN EMERGENCY, SHUT DOWN THE RIGHT ENGINE AS A PRECAUTION, AND DIVERTED TO MCN WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED RIGHT ENGINE OIL PRESSURE SWITCH.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED AND CONTINUED THE FLIGHT TO ATL.  (M)
